# SDR SWIA201128362

- Difficulty date: October 16, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 20,473 hours, 12,596 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)   LEFT AILERON UPPER LEADING EDGE SKIN CHAFED.  REPLACED LEFT AILERON UPPER LEADING EDGE SKIN PER SRM.
